# SDR ASAA2013052194865

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,257 hours, 2,788 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Autothrottles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE AUTOTHROTTLES DISENGAGED ON THEIR OWN AND WOULD NOT RE-ENGAGE.  ACFT GROUNDED.  COULD NOT DUPLICATE.
